Hi. I had very bad vaginal itching (am in menopause) and my doctor gave me steroid cream. She noted vulva dystrophy and vaginitis in my records and I thought she mentioned lichen p or lichen s, it's not in my records. The itching has subsided and I know this will be a chronic thing for me. I am scared because I read online that lichen p or lichen s increases your risk for vulvar cancer? Right now I do not have any sores or bumps, is that how vulvar cancer starts? I will see my gyn in a few weeks but until then I am very anxious. Thanks for your help.
Hi! If you were my patient, I would advise you that vulvar cancer is visible. If you don't have any lesions or ulcerations, you almost certainly don't have cancer. Your doctor may want to examine you thoroughly and do some biopsies of abnormal appearing areas if any. Don't hesitate to mention your concerns!
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.